# SDR DALA2022022301201

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,257 hours, 25,224 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 -MISC/DE- DUE TO LOSS OF THE RIGHT HYDRAULIC SYSTEM QUANTITY. CORRECTIVE ACTION: FOUND RIGHT ENGINE DRIVEN PUMP DPI LEAKING. REPLACED EDP PRESSURE FILTER DPI, PRESSURE AND CASE DRAIN FILTERS, ACMP PRESSURE AND CASE DRAIN FILTERS. LEAK CHECKED THE SYSTEM.
